# SDR UPS98225625

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D UPPER CHORD ANGLE OF BS 740 LOWER SECTION WL 170.5, BETWEEN LBL 40 AND RBL40, FOUND CORRODED AT VARIOUS LOCATIONS.  CORRODED UPPER CHORD ANGLE REMOVED AND NEW CHORD ANGLE FITTED IAW DRAWING 65-15940.
